Pacific Journal of Mathematics

Concerning Koch's theorem on the existence of arcs.

L. E. Ward, Jr.

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 347-355.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996016

Mathematical Reviews number (MathSciNet)
MR0181981

Zentralblatt MATH identifier
0129.38503

Subjects
Primary: 54.55

Citation

Ward, L. E. Concerning Koch's theorem on the existence of arcs. Pacific J. Math. 15 (1965), no. 1, 347--355. https://projecteuclid.org/euclid.pjm/1102996016


Export citation

References

  • [1] L. W. Anderson and L. E. Ward, Jr., A structure theorem for topological lattices, Proc. Glasgow Math. Assoc. 5 (1961), 1-3.
  • [2] G. Choquet, Convergences, Annales Grenoble Univ., Sec. des Sci., Math, et Phys. 23 (1947), 58-112.
  • [3] R. P. Hunter, Note on arcs in semigroups, Fund. Math. 49 (1961), 233-245.
  • [4] R. J. Koch, Arcs in partially ordered spaces, Pacific J. Math. 9 (1959), 723-728.
  • [5] S. Mardesic, On the Hahn-Mazurkiewicz theorem in non-metric spaces, Proc. Amer. Math. Soc. 11 (1960), 929-937.
  • [6] A. D. Wallace, Relations on topological spaces, Proceedings of the Symposium on General Topology, Prague, (1961), 356-360.
  • [7] L. E. Ward, Jr. Partially ordered topological spaces, Proc. Amer. Math. Soc. 5 (1954), 144-161.